View Single Post
Old 07-13-2007, 10:11 AM   #10
CFD 333 CFD 333 is offline
Inactive
(male)
 
Join Date: Jul 2004
Posts: 544
CFD 333 HB User
Re: I Really Need Ppl's Opinions

Quote:
Originally Posted by zeyavia View Post
what im finding now is that im using more xanax...it has almost been a week on the lex and i guess im feeling that 'more anxious' thing ppl talk about with ssri's
when that xanax wears off i can feel it...and before one a day helped me just fine...i mean i prob. could have gone with two but didnt
now i do and im worried im gonna keep upping my dose
but i see the doc tomorrow
i know its fine to rely on xanax for awhile and its fine to take three a day or maybe i need a higher dose of the xanax but hopefully the lex will start working????
That is a potential side effect of starting a med like Lexapro. Unfortunately, the anxiety can be worse initially, but almost always starts tapering off after the first week or two. There is definitely an adjustment period that goes on. One you pass through this, you should start noticing the anxiety start melting away. In the meantime, using Xanax can help you get through it.

Very often, people won't start on a high dose of Lexapro...they usually start low and slowly raise it to try to avoid as much of the initial adjustment period side effects as they can. You might want to ask your doc about how to do this as well if it's becoming intolerable to you.

Last edited by CFD 333; 07-13-2007 at 10:18 AM.